# SDR DALA2018092005673

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,780 hours, 33,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664505
- Part serial: A5591RP
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION PASSENGER CREW DOOR SLIDE RAFT 841 IN PASSENGER CABIN. REPLACED PN D30664-505 SN A5591RP
